Sur les caractères des groupes de Lie résolubles
Annales de l'Institut Fourier, Volume 41 (1991) no. 1, p. 27-48

We consider a connected, solvable, unimodular Lie group G. Let g be the Lie algebra of G. Let l be in the dual of g. Under the assumption that g(l) is reductive in g, we construct a map φF l,φ from D(G) to the space of C functions on an open dense subset of G(l). Using this map we give a formula for the trace of the operator n(l,G)(φ), where n(l,G) is the unitary representation of G associated to l. This formula applies to the square-integrable representations modulo Z(G) of the group G.

On considère un groupe de Lie résoluble, connexe, unimodulaire G d’algèbre de Lie g. Soit l dans le dual de l’espace vectoriel g. Sous l’hypothèse que g(l) est réductive dans g on construit une application ϕF l,ϕ de D(G) dans l’espace des fonctions C sur une partie ouverte et dense de G(l). En utilisant cette application on donne une formule pour la trace de l’opérateur n(l,G)(ϕ), où n(l,G) est la représentation unitaire du groupe G associée à l. Cette formule s’applique aux représentations de carré intégrable modulo Z(G) du groupe G.

@article{AIF_1991__41_1_27_0,
     author = {Anoussis, Michalis},
     title = {Sur les caract\`eres des groupes de Lie r\'esolubles},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {41},
     number = {1},
     year = {1991},
     pages = {27-48},
     doi = {10.5802/aif.1247},
     mrnumber = {92i:22009},
     zbl = {0727.22006},
     language = {fr},
     url = {aif.centre-mersenne.org/item/AIF_1991__41_1_27_0}
}
Anoussis, Michalis. Sur les caractères des groupes de Lie résolubles. Annales de l'Institut Fourier, Volume 41 (1991) no. 1, pp. 27-48. doi : 10.5802/aif.1247. https://aif.centre-mersenne.org/item/AIF_1991__41_1_27_0/

[1] N. H. Anh, Classification of connected unimodular Lie groups with discrete series, Ann. Inst. Fourier, Grenoble, 30, 1 (1980), 159-192. | Numdam | MR 82a:22016 | Zbl 0418.22010

[2] L. Auslander, B. Kostant, Polarization and unitary representations of solvable Lie groups, Inv. Math., 14 (1971), 255-354. | MR 45 #2092 | Zbl 0233.22005

[3] P. Bernat et al., Représentations des groupes de Lie résolubles, Paris, Dunod, 1972. | MR 56 #3183 | Zbl 0248.22012

[4] N. Bourbaki, Algèbre, Chapitre 9, Hermann, Paris, 1959. | Zbl 0102.25503

[5] J. Y. Charbonnel, La formule de Plancherel pour un groupe de Lie résoluble connexe, Lecture Notes in Mathematics, Springer-Verlag, 587 (1977), 32-76. | MR 58 #6067 | Zbl 0365.22009

[6] C. Chevalley, Théorie des groupes de Lie, vol. II, Groupes algébriques, Hermann, Paris, 1951. | MR 51242 | Zbl 0054.01303

[7] Harish-Chandra, A formula for semisimple Lie groups, Am. J. of Math., 79 (1957), 733-760. | MR 20 #2633 | Zbl 0080.10201

[8] G. Hochschild, The structure of Lie groups, San Francisco, Holden-Day, 1965. | MR 34 #7696 | Zbl 0131.02702

[9] G. W. Mackey, Induced representations of locally compact groups I, Ann. Math., 55 (1952), 101-139. | MR 13,434a | Zbl 0046.11601